# SDR 01FDEA00107

- Difficulty date: February 10, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Condition: Failed
- Location: Flaps/Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON FLAP/SLAT RETRACT GOT 2 ALERT DEF AIL DISAGREE.  REMOVED AND REPLACED NR 2 FCC PER IAW MM 27-01-03-4.
